Alert archive / Louisiana / Tornado Warnings in 2023
Tornado Warning 11, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Jan 24, 2023, 4:55 PM CST for Cameron Parish, Louisiana. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 24, 2023, 4:55 PM CST (22:55 UTC)
- Expired
- Jan 24, 2023, 5:10 PM CST
- In force
- 15 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Cameron Parish, LA
The radar
The Lake Charles radar (KLCH), 30 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 24, 10:49 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 395 m²/s²
- 0-3 km storm-relative helicity
- 502 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
934
WFUS54 KLCH 242255 RRA
TORLCH
LAC023-242345-
/O.NEW.KLCH.TO.W.0011.230124T2255Z-230124T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
455 PM CST Tue Jan 24 2023
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Cameron Parish in southwestern Louisiana...
* Until 545 PM CST.
* At 454 PM CST, a severe thunderstorm capable of producing a
tornado was located 6 miles southwest of Creole, moving northeast
at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Cameron, Lacassine National Wildlife Refuge, Hacketts Corner,
Creole, Sweet Lake, Gibbstown and Rutherford Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2978 9323 2977 9331 2978 9333 2984 9328
2985 9324 2990 9324 3004 9312 3004 9279
2976 9313
TIME...MOT...LOC 2254Z 220DEG 58KT 2978 9320
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Cramer1 follow-up statement
195
WWUS54 KLCH 242310
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
510 PM CST Tue Jan 24 2023
LAC023-242320-
/O.CAN.KLCH.TO.W.0011.000000T0000Z-230124T2345Z/
Cameron LA-
510 PM CST Tue Jan 24 2023
...THE TORNADO WARNING FOR NORTHEASTERN CAMERON PARISH IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
A Tornado Watch remains in effect until 600 PM CST for southwestern
Louisiana.
LAT...LON 2978 9323 2977 9331 2978 9333 2984 9328
2985 9324 2990 9324 3004 9312 3004 9279
2976 9313
TIME...MOT...LOC 2309Z 220DEG 58KT 2998 9300
$$
CramerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Jan 24, 3:15 PM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Jan 24, 3:15 PM CST, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
315 PM CST Tue Jan 24 2023
...New SHORT TERM, LONG TERM, MARINE...
.SHORT TERM...
(Tonight through Thursday night)
Issued at 310 PM CST Tue Jan 24 2023
All the main weather during this period will occur from now
through the evening hours as a potent surface low moves northeast
across the forecast area from southeast Texas to east central
Louisiana.
South of the surface low the warm sector will have a chance to
move inland, probably getting up to the I-10 corridor. These
locations will have a potential to see supercell rotating
thunderstorms producing tornadoes, then see a squall line to
produce damaging wind gusts. Also, in the warm sector strong
gradient winds will occur as mixing will allow the strong low
level jet come down to the surface. We have already seen gradient
wind gusts to 55 mph at KBPT. High rainfall rates will occur which
may cause some quick street flooding.
As the low lifts off to the northeast, a cold front will move down
in behind it bringing northwest wind and cooler and drier air,
although low level cloudiness will likely take awhile to scatter
out on Wednesday.
Rua
&&
.LONG TERM...
(Friday through next Monday)
Issued at 310 PM CST Tue Jan 24 2023
High pressure will be across the northern gulf coast during Friday
morning. A quite chilly air mass will have settled in and a light
freeze may occur at most locations north of Interstate 10.
The ridge will shift east through Friday and into weekend which will
start the return flow by Friday afternoon. Low pressure is expected
to develop in the southern plains Saturday which will increase the
southeast flow locally. A few showers will also be possible late
Saturday.
The next cold front will move through the region Sunday with showers
and storms possible. High moisture lvls may allow for another round
of heavy rainfall.
&&
.AVIATION...
(18Z TAFS)
Issued at 1140 AM CST Tue Jan 24 2023
Conditions will deteriorate as the afternoon progresses as a
strong surface low tracks across southeast Texas to east central
Louisiana. Very strong and gusty southeast to south winds are
expected with low level wind shear through the afternoon, with
occasional showers and MVFR conditions.
Showers and thunderstorms will continue to increase with the low,
and eventually a squall line will move across. Potential IFR
conditions with strong erratic wind gusts with the thunderstorms.
As the low moves off to the northeast this evening, a cold front
will move across with winds becoming northwest, and still breezy
but not as strong. Rains will end with MVFR ceilings holding into
Wednesday morning.
Rua
&&
.MARINE...
Issued at 310 PM CST Tue Jan 24 2023
A surface low will move just north of the coastal waters this
evening. Strong south winds will occur ahead of it with gusts over
gale force, along with showers and thunderstorms, some capable of
producing water spouts. Also, the tides will run 2 to 3 feet above
normal that will produce some coastal flooding during high tide
this evening.
As the surface low moves off to the northeast overnight, a cold
front will move through the coastal waters with strong northwest
winds developing keeping a small craft advisory going after the
gale warning expires.
Winds will decrease during Wednesday as high pressure builds over
the region. An onshore flow will redevelop by the weekend as the
high pushes east of the area.
Rua
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 40 49 33 52 / 80 0 0 0
LCH 41 51 36 54 / 60 0 0 0
LFT 45 53 38 55 / 90 0 0 0
BPT 40 54 36 56 / 20 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 6 AM CST Wednesday for LAZ027-030.
High Wind Warning until 11 PM CST this evening for LAZ028-029-
031>033-042>045-052>055.
Wind Advisory from 11 PM this evening to 6 AM CST Wednesday for
LAZ028-029-031>033-042>045-052>055.
High Wind Warning until 9 PM CST this evening for LAZ041-073-074.
Wind Advisory from 9 PM this evening to 6 AM CST Wednesday for
LAZ041-073-074.
Coastal Flood Warning until 9 PM CST this evening for LAZ052>054-
073-074.
TX...Wind Advisory until 6 AM CST Wednesday for TXZ180-201-259>262.
High Wind Warning until 9 PM CST this evening for TXZ215-216.
Wind Advisory from 9 PM this evening to 6 AM CST Wednesday for
TXZ215-216.
Coastal Flood Warning until 9 PM CST this evening for TXZ215.
GM...Gale Warning until 3 AM CST Wednesday for GMZ430-432-435-450-452-
455-470-472-475.
Small Craft Advisory from 3 AM to 6 AM CST Wednesday for GMZ430-
432-435-450-452-455-470-472-475.
&&
SHORT TERM...07
LONG TERM....78
AVIATION...07Hazardous weather outlook, Jan 24, 3:23 PM CST, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 323 PM CST Tue Jan 24 2023 LAZ030-TXZ201-259>262-252130- Beauregard-Hardin-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- 323 PM CST Tue Jan 24 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING... This Hazardous Weather Outlook is for southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend,quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ031-042-252130- Allen-Jefferson Davis- 323 PM CST Tue Jan 24 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CST THIS EVENING... ...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for southwest Louisiana. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Wind Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend,quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ052>054-252130- Vermilion-Iberia-St. Mary- 323 PM CST Tue Jan 24 2023 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for south central Louisiana and southwest Louisiana. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Coastal Flood Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ073-074-TXZ215-252130- West Cameron-East Cameron-Jefferson- 323 PM CST Tue Jan 24 2023 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Wind Warning. Coastal Flood Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ028-029-032-033-043>045-055-252130- Rapides-Avoyelles-Evangeline-St. Landry-Acadia-Lafayette- Upper St. Martin-Lower St. Martin- 323 PM CST Tue Jan 24 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana and southwest Louisiana. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ027-TXZ180-252130- Vernon-Tyler- 323 PM CST Tue Jan 24 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ041-TXZ216-252130- Calcasieu-Orange- 323 PM CST Tue Jan 24 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Wind Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-452-455-470-472-475-252130- Vermilion Bay- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 323 PM CST Tue Jan 24 2023 ...GALE WARNING IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-450-252130- Sabine Lake-Calcasieu Lake- Coastal waters from Cameron LA to High Island TX out 20 NM- 323 PM CST Tue Jan 24 2023 ...GALE WARNING IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 24, 3:15 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
315 PM CST TUE JAN 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM HAIL 3 E DUSON 30.23N 92.15W
01/24/2023 U0.50 INCH LAFAYETTE LA PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&Local storm report, Jan 24, 3:29 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
329 PM CST TUE JAN 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM NON-TSTM WND GST 3 WSW NEDERLAND 29.95N 94.03W
01/24/2023 U55 MPH JEFFERSON TX ASOS
CORRECTS PREVIOUS NON-TSTM WND DMG REPORT
FROM 3 WSW NEDERLAND. ASOS STATION KBPT
SOUTHEAST TEXAS REGIONAL AIRPORT.
&&Special weather statement, Jan 24, 3:34 PM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
334 PM CST Tue Jan 24 2023
LAZ027-028-030-031-041-TXZ262-242215-
Calcasieu LA-Allen LA-Beauregard LA-Vernon LA-Rapides LA-
Southern Newton TX-
334 PM CST Tue Jan 24 2023
...Strong thunderstorms will impact portions of western Rapides,
Beauregard, north central Calcasieu, Vernon and western Allen
Parishes through 415 PM CST...
At 334 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Hornbeck to 6 miles west of De Ridder to
near Bancroft. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
De Ridder, Leesville, Rosepine, Merryville, Anacoco, Elizabeth,
Reeves, Dry Creek, Singer, Fort Polk, Sugartown, De Quincy, Slagle,
Ragley, Fields, Pitkin, Mittie, Grant, New Llano and Hornbeck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CST for southwestern
Louisiana...and southeastern Texas.
&&
LAT...LON 3083 9280 3042 9310 3042 9313 3038 9313
3036 9315 3044 9376 3084 9345 3128 9348
3128 9344 3136 9339 3137 9303 3135 9295
3137 9295 3137 9292 3139 9291 3139 9289
3143 9284
TIME...MOT...LOC 2134Z 271DEG 43KT 3133 9343 3085 9340 3050 9366
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BrazzellLocal storm report, Jan 24, 4:12 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
412 PM CST TUE JAN 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TORNADO 6 SE FANNETT 29.86N 94.19W
01/24/2023 JEFFERSON TX OFFICIAL NWS OBS
RADAR INDICATES A TDS.
&&Local storm report, Jan 24, 4:33 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
433 PM CST TUE JAN 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TORNADO 5 NNW BRIDGE CITY 30.09N 93.88W
01/24/2023 ORANGE TX OFFICIAL NWS OBS
RADAR TDS.
&&Local storm report, Jan 24, 4:49 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
449 PM CST TUE JAN 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TORNADO 5 WNW VINTON 30.23N 93.66W
01/24/2023 CALCASIEU LA OFFICIAL NWS OBS
RADAR INDICATES TDS.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 4:36 AM CST | Coastal Flood Warning | LCH | Cameron | 16 hr |
| Jan 24, 9:06 AM CST | Special Weather Statement | LCH | Jefferson Davis | 24 min |
| Jan 24, 9:30 AM CST | Small Craft Advisory | LCH | 33 hr | |
| Jan 24, 9:39 AM CST | Special Weather Statement | LCH | Jefferson Davis | 36 min |
| Jan 24, 10:02 AM CST | River Flood Watch | LCH | 5 days | |
| Jan 24, 10:02 AM CST | River Flood Watch | LCH | Allen | 21 days |
| Jan 24, 10:02 AM CST | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 59 hr |
| Jan 24, 10:02 AM CST | River Flood Warning | LCH | Allen, Jefferson Davis | 21 days |
| Jan 24, 10:02 AM CST | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 24 hr |
| Jan 24, 10:02 AM CST | River Flood Warning | LCH | Allen | 48 hr |
| Jan 24, 10:02 AM CST | River Flood Warning | LCH | Beauregard | 6 days |
| Jan 24, 10:18 AM CST | River Flood Warning | LCH | Beauregard, Calcasieu | 48 days |
| Jan 24, 3:34 PM CST | Special Weather Statement | LCH | Beauregard, Vernon | 41 min |
| Jan 24, 3:59 PM CST | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 46 min |
| Jan 24, 4:12 PM CST | Tornado Warning | LCH | Beauregard | 33 min |
| Jan 24, 4:22 PM CST | Flash Flood Warning | LCH | Allen, Beauregard, Calcasieu, Vernon | 3 hr |
| Jan 24, 4:23 PM CST | Special Marine Warning | LCH | 112 min | |
| Jan 24, 4:24 PM CST | Flash Flood Warning | LCH | Calcasieu, Cameron | 3 hr |
| Jan 24, 4:24 PM CST | Tornado Warning | LCH | Calcasieu | 36 min |
| Jan 24, 4:31 PM CST | Tornado Warning | LCH | Calcasieu | 16 min |
| Jan 24, 4:38 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis | 67 min |
| Jan 24, 4:39 PM CST | Tornado Warning | LCH | Calcasieu | 24 min |
| Jan 24, 4:55 PM CST | Tornado Warning | LCH | Beauregard, Calcasieu | 22 min |
| Jan 24, 5:05 PM CST | Special Weather Statement | LCH | Avoyelles | 25 min |
| Jan 24, 5:05 PM CST | Tornado Warning | LCH | Calcasieu | 23 min |
| Jan 24, 5:11 PM CST | Tornado Warning | LCH | Allen, Beauregard | 34 min |
| Jan 24, 5:34 PM CST | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 26 min |
| Jan 24, 5:55 PM CST | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Vernon | 3 hr |
| Jan 24, 5:57 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Vermilion | 33 min |
| Jan 24, 5:59 PM CST | Special Marine Warning | LCH | 2 hr |
Nearby
Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.